Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the class number of relative quadratic fields

Author: Charles J. Parry
Journal: Math. Comp. 32 (1978), 1261-1270
MSC: Primary 12A50
MathSciNet review: 502013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe class number relations between certain pairs of algebraic number fields, both of the same degree over the rational numbers. This relationship is discussed in great detail when the common degree is equal to 4. Some numerical results are given in this case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A50

Retrieve articles in all journals with MSC: 12A50

Additional Information

PII: S 0025-5718(1978)0502013-4
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia